Posted by Cam W. on January 23, 2000, at 13:31:31
In reply to Re: Best web sites on meds? Also prozac + antibiotics, posted by anna on January 17, 2000, at 16:59:43
> > Hi -I'm new to this board. It looks great! I'm looking for the best web sites on antidepressants and related meds. I can't find a really detailed list of side effects for my current medication. I'm also looking for info to select a new antidepressant (or combination of them).
> > I've been taking Prozac for more than 4 months now and coincidentally (maybe) have had recurring ear infections and fluid in my ear drums. This is only the second time in my adult life I had an ear infection. I'd like to check to see if maybe it's an uncommon but known side effect (maybe related to allergies), so I can avoid a lot of expensive doctors visits.
> > I also noticed with my last round of antibiotics that my depression became significantly worse during the time I took Ceftin, and improved soon after I finished it. But the earache immediately returned too. It seemed as though the drugs interferred with one another. The effect was very noticeable. I never heard of this, has anyone else?
> --don't know if this helps--I take Zoloft, and was told by p-doc once that it interacts with the tetracycolines and makes the antibiotic (I think) less effective.
Nan - Also try www.mentalhealth.com and look up Prozac or fluoxetine monograph. It is fairly inclusive. - Cam W.